English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/208826
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

DC FieldValueLanguage
dc.contributor.authorAliaga Varea, Ramón José-
dc.contributor.authorGuirao, A.J.-
dc.date.accessioned2020-04-23T11:26:45Z-
dc.date.available2020-04-23T11:26:45Z-
dc.date.issued2019-
dc.identifierdoi: 10.4064/sm170529-30-11-
dc.identifierissn: 1730-6337-
dc.identifier.citationStudia Mathematica 245 (1): 1- 14 (2019)-
dc.identifier.urihttp://hdl.handle.net/10261/208826-
dc.description.abstractWe characterize preserved extreme points of the unit ball of Lipschitz-free spaces F(X) in terms of simple geometric conditions on the underlying metric space (X, d). Namely, the preserved extreme points are the elementary molecules corresponding to pairs of points p, q in X such that the triangle inequality d(p, q) ≤ d(p, r) + d(q, r) is uniformly strict for r away from p, q. For compact X, this condition reduces to the triangle inequality being strict. As a consequence, we give an affirmative answer to a conjecture of N. Weaver that compact spaces are concave if and only if they have no triple of metrically aligned points, and we show that all extreme points are preserved for several classes of compact metric spaces X, including Hölder and countable compacta.-
dc.description.sponsorshipThe research of the second author was partially supported by MINECO grant MTM2014-57838-C2-1-P and Fundaci´onS´eneca, Regi´on de Murcia grant 19368/PI/14.-
dc.languageeng-
dc.relationMINECO/ICTI2013-2016/MTM2014-57838-C2-1-P a-
dc.relation.isversionofPreprint-
dc.rightsopenAccess-
dc.titleOn the preserved extremal structure of Lipschitz-free spaces-
dc.typeartículo-
dc.relation.publisherversionhttp://dx.doi.org/10.4064/sm170529-30-11-
dc.date.updated2020-04-23T11:26:45Z-
dc.contributor.funderMinisterio de Economía y Competitividad (España)-
dc.relation.csic-
dc.identifier.funderhttp://dx.doi.org/10.13039/501100003329es_ES
Appears in Collections:(IFIC) Artículos
Files in This Item:
File Description SizeFormat 
362_Aliaga_preserved.pdf369,82 kBAdobe PDFThumbnail
View/Open
Show simple item record
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.